# SDR MWEA98983

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59259911
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT CARGO COMPARTMENT AT FS 945 BETWEEN LONGERON 27 AND 28 RIGHT.  MTC REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER.
